# SDR UALA2011041101746

- Difficulty date: April 10, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 73,437 hours, 21,164 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Inoperative
- Location: Mid Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT  LOCATIONED AT MID LAV BURNT OUT. REPLACED EMERGENCY LIGHT, OPS CHECK GOOD.
